# SDR USAA061309

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Bs 383
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT UPPER ANGLE AT STA 383 LBL 10 GOUGED.  REMOVED DAMAGED PART AND INSTALLED FABRICATED REPAIR PART IAW SRM 51-30-01, DEFECT SIZE: 2 INCHES.
